Intégrales stochastiques de processus anticipants et projections duales prévisibles
Donati-Martin, C.
Yor, M.

Data: 1999
Resum: We define a stochastic anticipating integral µ with respect to Brownian motion, associated to a non adapted increasing process (µt ), with dual projection t. The integral µ (u) of an anticipating process (ut ) satisfies: for every bounded predictable process. We characterize this integral when µt = supts1 Bs . The proof relies on a path decomposition of Brownian motion up to time 1.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 281-301, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_43199_13

21 p, 193.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-14

   Favorit i Compartir